# SDR DHL2004745017

- Difficulty date: April 29, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2613 · Overheat Detection
- Part: Fire Loop
- Condition: Misrouted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE DETECTION CIRCUIT GROUND LIGHT ILLUMINATED.  TRANSFERRED TO DMI 16463 IAW MEL 26-9 PLACARD INSTALLED.  REF DMI NR 16463 NR 1 ENG DETECTION CIRCUIT GROUNG LIGHT ILLUMINATED.  FOUND ENG FIRE LOOP TOUCHING CASE,  REROUTED FIRE LOOP,  OPS CHECKS GOOD IAW B727 MM 26-11-012.  THIS CLEARS DMI NR 16463.  PLACARD REMOVED MXC NOTIFIED.
